# SDR 98ZZZX3694

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Covington Aircraft Engines Inc, repair station CP2R750K
- Aircraft: N4015P
- Make and model: Ayres S2RT15NORMAL
- Aircraft serial: T15004
- Engine: Pwa PT6A34
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 310152501
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUN GEAR OF THE 1ST STAGE FAILED.  INSTALLED NEW, 1.101.3 HRS AGO.
